Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Excessive tear production during sleep, dryness, no discharge. Why is this happening?

when I sleep (or sometimes even if I just lay down) I get excessive tear production. I can feel tears have run down my face if I wake at night and somtimes this dry the skin around my eyes slightly by the morning. There is no discharge during the day (also to mention - not thick or suggestive of infection at night either) not thickand my eyes are not red and not itchy and vision has not been affected.
Male 34 years old, 6 foot 1, 90kg weight and no other long term health issues
I do not wear contact lenses or glasses
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
You really need to be examined. We have to rule out if your tear passages are patent(open), if your lids close sufficiently while you sleep or is it as simple as tear production is just only more than normal.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor